# SDR VTZA98068

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 818
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Asi
- Part number: 39948B2236
- Condition: Failure
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT - 6282 - IAD-HPN - AIRCRAFT MADE A UNSCHEDULED LANDING AT IAD DUE TO FO'S ASI READING 40 KNOTS LOW.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED ASI, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FRO RETURN TO SERVICE.  (M)
